We thank the associate editor of this journal, two anonymous referees, Peter Ireland, Andy Levin, and participants of seminars at Auburn, Iowa State, Mississippi State, Texas A&M, and West Virginia universities for their helpful suggestions. All remaining errors are our own.
The Taylor Rule and “Opportunistic” Monetary Policy
Version of Record online: 15 JUL 2010
© 2010 The Ohio State University
Journal of Money, Credit and Banking
Volume 42, Issue 5, pages 931–949, August 2010
How to Cite
BUNZEL, H. and ENDERS, W. (2010), The Taylor Rule and “Opportunistic” Monetary Policy. Journal of Money, Credit and Banking, 42: 931–949. doi: 10.1111/j.1538-4616.2010.00313.x
- Issue online: 15 JUL 2010
- Version of Record online: 15 JUL 2010
- Received April 20, 2007; and accepted in revised form November 24, 2009.
Vol. 43, Issue 2-3, 575, Version of Record online: 21 MAR 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!